# SDR DALA2015071704453

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MAIN FLAP T/E WEDGE UPPER AND LOWER SKINS HAVE 15" X 11" AREA DENTED 62"-77" FROM OTBD END.  ACCOMPLISHED PERMANENT REPAIR OF THE DISCREPANT AREA ON RT INBD MAIN FLAP T/E WEDGE IAW SRM 51-70-10.
